Publications

Export 51 results:
Sort by: Author [ Title  (Desc)] Type Year
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
T
S
Elsherpieny, E. A., S. A. Ibrahim, and Y. Y. Abdelall, "A Simple Representation of the Weighted Non-Central Chi-Square Distribution", International Journal of Innovative Research in Science, Engineering and Technology , vol. 2, issue 9, pp. 4977-4986, 2013. 29a_a_simple_ijirset.pdf
R
Abou-ElHassan, D. S., E. A. eLsherpieny, A. M. Kholif, and M. A. Khorshid, "The role of failure mode and effects analysis in improving the quality performance of dairy laboratories", Journal of Food Safety, vol. 37, issue 4, pp. 1-8, 2017. journal_of__food_safety.pdf
P
El-Sherpieny, E. A., E. M. Almetwally, and H. Z. Muhammed, "Progressive Type-II hybrid censored schemes based on maximum product spacing with application to Power Lomax distribution", Physica A, vol. 553, issue 124251, pp. 1-12, Submitted.
eLsherpieny, E. A., H. Z. Muhammed, and E. M. Almetwally, "Progressive Type-II Censored Samples for Bivariate Weibull Distribution with Economic and Medical Applications ", Annals of Data Science , vol. 9, issue 2, 2022.
Hassan, A. S., E. A. eLsherpieny, and N. E. M. Haroun, "Partial generalized probability weighted moments for exponentiated exponential distribution", International Journal of Basic and Applied Sciences, 3 (3) (2014) 234-244, vol. 3, issue 3, pp. 234-244, 2014. partial_generalized_2552-8064-1-pb.pdf
eLsherpieny, E. A., S. M. Assar, and N. M. Amer, "Parameters Estimation of Generalized Extreme Value Distribution under Progressive Type II Censored", Asian Journal of Applied Sciences, vol. 01, issue 02, , pp. 68-72, 2013. generalized_extreme_value_distribution.pdf
Elsherpieny, E. A., and A. M. Saad, "Parameters Estimation for the Two-Parameter Gamma Distribution Using Different Methods", The 46th Anrrual Conference on Statistics, Computer Sciences and Operation Research, ISSR Cario University, Egypt, 26-29 Dec., 2011. parameters_estimation_gamma.pdf
eLsherpieny, E. A., "Parameters Estimation for the Class of Weighted Weibull Distribution under Type II Censored Samples", International Journal of Science and Advanced Technology, vol. 2, issue 6, pp. 51-54, 2012. Abstractparameters_estimation_for_the_class_of_weighted_weibull_distribution.pdf

Maximum likelihood estimators for the three unknown parameters of weighted Weibull distribution and the corresponding asymptotic variance covariance matrix
are obtained under type II censored sample. Shahbaz et el. (2010) results may be considered as a special case from these results. Numerical illustrations will be carried out.

Ashour, S. K., E. - S. A. Elsherpieny, and Y. Y. Abdelall, "Parameter Estimation for Three-Parameter Kappa Distribution Under Type II Censored Samples", Journal of Applied Sciences Research, vol. 5, issue 10, pp. 1762-1766 , 2009. kappa3.pdf
Elsherpieny, E. A., A. Y. Yassmen, and A. E. Abeer, "Parameter Estimation for the New Weibull–Pareto Distribution under Type II Censored Samples", International Journal of Engineering and Applied Sciences (IJEAS), vol. 3, issue 8, pp. 29 - 31, 2016. parameter_est_for_the_new_weibull.pdf
Ashour, S. K., E. - S. A. Elsherpieny, and A. Y. Yassmen, "Parameter Estimation for Kappa Distribution with Four-Parameter Under Type II Censored Samples", Australian Journal of Basic and Applied Sciences, vol. 5, issue 7, pp. 174-180, 2011. AbstractCU-PDF

In this paper, maximum likelihood estimators (MLE's) for the unknown parameters and the corresponding asymptotic variance covariance matrix of the four-parameter kappa distribution are obtained under type II censored sample. Results obtained by Winchester (2000) in the complete case may be considered as a special case from present results. An illustrative example is carried out by using a simulated data.

O
Marwa, A. A., H. Zaher, and E. A. Elsherpieny, "Optimum Group Limits for Maximum Likelihood Estimation of the Exponentiated Fréchet Distribution Based on Grouped Data", British Journal of Applied Science & Technology , vol. 3, issue 4, pp. 1464-1480, 2013. marwa412013bjast4408_1.pdf
El-sherpieny, E. A., and M. A. Ahmed, "on The Kumaraswamy-Gumbel Minimum Distribution", The 46, Annual Conference on Statistics &Computer Science and Operation Research, ISSR- CAIRO UNIVERSITY, EGYPT, 26-29 Dec 2011. kumaraswamy.pdf
eLsherpieny, E. A., and M. A. Ahmed, "On the Kumaraswamy Kumaraswamy distribution", International Journal of Basic and Applied Sciences, vol. 3, issue 4, pp. 372- 381, 2014. kum_kum_dist.pdf
eLsherpieny, E. A., Y. Y. Abdelall, and A. A. Mohamed, "On the Exponentiated New Weighted Weibull Distribution", International Journal of Engineering and Applied Sciences, vol. 4, issue 10, pp. 41-50, 2017. on_the_exponentiated_new_weighted_weibull.pdf
Hassan, A. S., E. A. Elsherpieny, and R. M. Shalaby, "On the Estimation of P(Y < X < Z) for Weibull Distribution in the Presence of k Outliers", International Journal of Engineering Research and Applications, vol. 3, issue 6, pp. 1728 - 1734, 2013. ijera_paper_xyzrania.pdf
El-sherpieny, E. A., S. A. Ibrahim, and Y. Y. Abdelall, "On the Computation of Weighted Non - Central Chi - Square Distribution Function", Journal of Applied Sciences Research, vol. 9 , issue 8, pp. 4507 - 4516 , 2013. 4507-4516-1yassmen_jasr.pdf
Elsherpieny, E. A., H. Z. Muhammed, and N. U. Radwan, "On Discriminating between Gamma and Log-logistic Distributions in Case of Progressive Type II Censoring", Pakistan Journal of Statistics and Operation Research, vol. 13, issue 1, pp. 157 - 183, 2017. on_discriminating.pdf
Hassan, A. S., E. A. eLsherpieny, and R. E. Mohamed, "Odds Generalized Exponential-Inverse Weibull Distribution: Properties & Estimation", Pak.j.stat.oper.res., vol. 14, issue 1, pp. 1-22, 2018. odds_generalized_2018-8204-1-pb.pdf
Hassan, A. S., E. A. ELSHRPIENY, and R. E. Mohamed, "Odd Generalized Exponential Power Function Distribution: Properties and Applications", Gazi University Journal of Science, vol. 32, issue 1, pp. 351-370, 2019.
N
Mahmoud, R. M., E. A. El-sherpieny, and M. A. Ahmed, "The New Kumaraswamy Kumaraswamy Weibull Distribution with Application", Pakistan Journal of Statistics and Operation Research, vol. 12, issue 1, pp. 165-184, 2016. 1129-4545-1-pb_2_kum2016.pdf
Mahmoud, M. R., E. A. eLsherpieny, and M. A. Ahmed, "The New Kumaraswamy Kumaraswamy Family of Generalized Distributions with Application", Pakistan Journal of Statistics and Operation Research , vol. 11, issue 2, pp. 159-180, 2015. 969-3796-1-pb_2kum2015.pdf
Elfattah, A. A. M., E. A. Elsherpieny, and E. A. Hussein, "A NEW GENERALIZED PARETO DISTRIBUTION ", InterStat, issue 12, pp. 1-6, 2007. a_new_generalized.pdf
Tourism